# SDR 7C7A201602140

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,674 hours, 44,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHTING INOPERATIVE.
